# SDR SWIA200515139

- Difficulty date: June 12, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 5,000 hours, 4,420 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Stab Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOPERATIVE.  REPLACED HSTCU COMPUTER IAW CRJ MM 27-41-01.  REPLACED MCU AND HSTA IAW 27-42-01 AND 27-42-05. OPS CHECK GOOD,  PN: 7060-9, SN OFF: 1117  PN: 8396-3, SN OFF: 382, PN: 7062-3, SN OFF: 942.
